# SDR FDEA201107262983

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 50,921 hours, 21,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Bs 1559 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE SKIN AT STA 1559 BETWEEN S25-26R.  DENT OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR PARTS AND INSTALLED IAW EA F-5330-136791.
